# SDR GLBA20090506F

- Difficulty date: May 6, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 24,302 hours, 26,209 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Camlock
- Condition: Loose
- Location: Fuel Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT A SERVICE DOOR LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE CHECKED THE ADJUSTMENT OF THE SWITCH AND RE-SECURED A CAMLOCK ON THE FUEL PANEL DOOR.  OPERATIONAL CHECK WAS GOOD PER MM 52-40-00.
